# SDR REXA2013041200741

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,378 hours, 24,687 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S LIFE VEST HAS A HOLE IN THE PACKAGE.  REMOVED AND REPLACED FIRST OFFICER'S LIFE VEST IAW AMM 25-61-03.
